I have a very slight, irritable rash, not very itchy, not too annoying on my groin, scrotum, thighs and maybe penis?. I want to think I have jock rash, because I play a lot of sports and am constantly sweating in that area. I did though, get a blow job from a *****-ish type woman on April 29th 2012. This groin irritation started around June 10th 2012.
On my penis, I have slight white spots, as well as red spots. I have not experienced any blisters or anything of that nature. No oozing of anything from penis/anus. I've been putting cream (hydrocortizone) on the area for about 3/4 days now and nothing has changed, except virtually no itching. Its still uncomfortable though.
Do you think I have an STD or just some sort of bacterial rash? Any info will help,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.